MAUDE Adverse Event Report: SKELETAL DYNAMICS INC. SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM

SKELETAL DYNAMICS INC. SKELETAL DYNAMICS; ALIGN RADIAL HEAD SYSTEM
Catalog Number ALN-RHI-240
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
An implanted radial head disassociated from the radial stem.
 
Additional Manufacturer Narrative
At this time we have been unable to obtain information about the patient or implant other than fluoroscopic images.

Brand Name
SKELETAL DYNAMICS
Common Device Name
ALIGN RADIAL HEAD SYSTEM
Manufacturer (Section D)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer (Section G)
SKELETAL DYNAMICS INC.
7300 n kendall drive
suite 800
miami FL 33156
Manufacturer Contact
baron villalta
7300 n kendall drive
suite 800
miami, FL 33156
3055967585
MDR Report Key18164916
Report Number3006742481-2023-00016
Device Sequence Number15114958
Product Code KWI
UDI-Device Identifier00841506100043
UDI-Public00841506100043
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172688
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberALN-RHI-240
Device Lot NumberAN2002015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite